# SDR AALA202011019005

- Difficulty date: October 30, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 23,589 hours, 9,864 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26123111
- Part serial: B21593
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EXPERIENCED GEAR RELATED VIBRATION ABOVE 100 KTS ON T/O AND LANDING.  UPON TAXI IN, EXPERIENCED SECOND LEFT MAIN FAILURE-BOTH LEFT GEAR TIRES FLAT REPORTED BY ANOTHER A/C.  SUPPLEMENTAL REPORT: FLIGHT CREW ALSO REPORTED APPROXIMATELY 30 MINUTES AFTER SITTING WITH THE LEFT MAIN GEAR TIRES FLAT THEY EXPERIENCED A LOSS OF HYDRAULIC QUANTITY ON THE LEFT HAND SIDE.  MAINTENANCE MAIN FOUND THE HYDRAULIC LINE TO THE LEFT GEAR SHIMMY DAMPER SEVERED.  MAINTENANCE REPLACED THE SEVERED HYDRAULIC LINE, BLED THE SHIMMY DAMPER AND ACCOMPLISHED A SATISFACTORY LEAK CHECK, PER AMM 32-11-81.  (AALA202011129022) IN ADDITION, LEFT HAND MAIN LANDING GEAR NR 1 (AALA202011019005) AND NR 2 (AALA202011129021) TIRES WERE REPLACED, PER AMM 32-45-11.
